RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Romanovskii, Rèm Konstantinovich

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 34

Number of views:
This page:616
Abstract pages:7617
Full texts:2576
References:841
Professor
E-mail: , ,

http://www.mathnet.ru/eng/person19152
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/225363

Publications in Math-Net.Ru
2016
1. R. K. Romanovskii, Yu. A. Medvedev, “Optimal two-sided boundary control of heat transmission in a rod. Hyperbolic model”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 6,  54–60  mathnet; Russian Math. (Iz. VUZ), 60:6 (2016), 45–51  isi  scopus
2014
2. R. K. Romanovskii, E. M. Nazaruk, “On the Dichotomy of Linear Autonomous Systems of Functional-Differential Equations”, Mat. Zametki, 95:1 (2014),  129–135  mathnet  mathscinet  elib; Math. Notes, 95:1 (2014), 116–121  isi  elib  scopus
3. R. K. Romanovsky, E. M. Nazaruk, “Lyapunov's direct method for linear systems of functional-differential equations in Sobolev space”, Sibirsk. Mat. Zh., 55:4 (2014),  851–862  mathnet  mathscinet; Siberian Math. J., 55:4 (2014), 696–705  isi  scopus
2011
4. R. K. Romanovskiĭ, T. V. Ivanchenko, “A hyperbolic model of neutron diffusion in a one-dimensional moderator”, Sib. Zh. Ind. Mat., 14:4 (2011),  76–85  mathnet  mathscinet
2010
5. R. K. Romanovskii, L. V. Belgart, “The exponential dichotomy of solutions to systems of linear difference equations with almost periodic coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 10,  51–59  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:10 (2010), 44–51  scopus
2009
6. M. V. Mendziv, R. K. Romanovskii, “Устойчивость системы управления химическим реактором идеального вытеснения”, Matem. Mod. Kraev. Zadachi, 3 (2009),  164–168  mathnet
7. R. K. Romanovskii, L. V. Bel'gart, “Exponential dichotomy of linear systems with almost periodic matrices”, Sibirsk. Mat. Zh., 50:1 (2009),  190–198  mathnet  mathscinet  elib; Siberian Math. J., 50:1 (2009), 154–161  isi  elib  scopus
2008
8. R. K. Romanovskii, L. V. Bel'gart, “Exponential Dichotomy of Linear Difference Systems with Almost Periodic Matrix”, Mat. Zametki, 84:4 (2008),  638–640  mathnet  mathscinet  zmath; Math. Notes, 84:4 (2008), 596–598  isi  scopus
9. R. K. Romanovskii, O. G. Zhukova, “Граничное управление процессом теплопереноса в двумерном материале. Гиперболическая модель”, Sib. Zh. Ind. Mat., 11:3 (2008),  119–125  mathnet  mathscinet
2007
10. O. G. Zhukova, R. K. Romanovskii, “Граничное управление одномерной гиперболической системой уравнений теплопроводности”, Matem. Mod. Kraev. Zadachi, 3 (2007),  89–91  mathnet
11. O. G. Zhukova, R. K. Romanovskii, “Two-sided boundary control of heat conduction in a one-dimensional material: a hyperbolic model”, Sib. Zh. Ind. Mat., 10:4 (2007),  32–40  mathnet  mathscinet
12. R. K. Romanovskii, M. V. Mendziv, “Stability of solutions to the Cauchy problem for a plane hyperbolic system with time-periodic coefficients”, Sibirsk. Mat. Zh., 48:5 (2007),  1134–1141  mathnet  mathscinet  zmath  elib; Siberian Math. J., 48:5 (2007), 913–918  isi  elib  scopus
2006
13. A. V. Mishliavtsev, M. D. Mishliavtseva, R. K. Romanovskii, “Application of the transfer matrix method to lattice systems without translational invariance”, Sib. Zh. Ind. Mat., 9:1 (2006),  106–115  mathnet  mathscinet
2004
14. R. K. Romanovskii, I. N. Stratilatova, “Solution of a one-dimensional single-phase hyperbolic Stefan problem by the method of boundary integral equations”, Sib. Zh. Ind. Mat., 7:3 (2004),  119–131  mathnet  mathscinet  zmath
2003
15. R. K. Romanovskii, E. V. Vorob'eva, I. D. Makarova, “On the stability of solutions of a mixed problem for an almost linear parabolic system on a plane”, Sib. Zh. Ind. Mat., 6:1 (2003),  118–124  mathnet  mathscinet  zmath
16. R. K. Romanovskii, G. A. Trotsenko, “The method of Lyapunov functionals for neutral type linear difference-differential systems with almost periodic coefficients”, Sibirsk. Mat. Zh., 44:2 (2003),  444–453  mathnet  mathscinet  zmath; Siberian Math. J., 44:2 (2003), 355–362  isi
2001
17. N. V. Aleksenko, R. K. Romanovskii, “The Method of Lyapunov Functionals for Linear Difference-Differential Systems with Almost Periodic Coefficients”, Differ. Uravn., 37:2 (2001),  147–153  mathnet  mathscinet; Differ. Equ., 37:2 (2001), 159–165
2000
18. E. V. Vorob'eva, R. K. Romanovskii, “The method of characteristics for hyperbolic boundary value problems in the plane”, Sibirsk. Mat. Zh., 41:3 (2000),  531–540  mathnet  mathscinet  zmath; Siberian Math. J., 41:3 (2000), 433–441  isi
1999
19. R. K. Romanovskii, S. G. Sadovnichuk, “A direct method of construction of two-zone solutions of nonlinear equations”, Mat. Zametki, 66:3 (1999),  401–406  mathnet  mathscinet  zmath; Math. Notes, 66:3 (1999), 323–327  isi
20. R. K. Romanovskii, S. G. Sadovnichuk, “Effective construction of two-gap solutions of the nonlinear Schrödinger equation”, Sibirsk. Mat. Zh., 40:2 (1999),  439–442  mathnet  mathscinet  zmath; Siberian Math. J., 40:2 (1999), 378–381  isi
1998
21. E. V. Vorob'eva, R. K. Romanovskii, “On the stability of solutions of the Cauchy problem for hyperbolic systems with two independent variables”, Sibirsk. Mat. Zh., 39:6 (1998),  1290–1292  mathnet  mathscinet  zmath; Siberian Math. J., 39:6 (1998), 1112–1114  isi
22. R. K. Romanovskii, S. G. Sadovnichuk, “A special addition theorem for theta functions, and nonlinear equations”, Sibirsk. Mat. Zh., 39:5 (1998),  1127–1130  mathnet  mathscinet  zmath; Siberian Math. J., 39:5 (1998), 973–976  isi
1997
23. S. M. Dobrovolskii, R. K. Romanovskii, “Method of Lyapunov functions for almost-periodic systems”, Mat. Zametki, 62:1 (1997),  151–153  mathnet  mathscinet  zmath; Math. Notes, 62:1 (1997), 126–128  isi
24. D. P. Novikov, R. K. Romanovskii, “On a method for constructing algebro-geometric solutions to the zero curvature equation”, TMF, 110:1 (1997),  61–72  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 110:1 (1997), 47–56  isi
1996
25. O. V. Kirichenova, A. S. Kotyurgina, R. K. Romanovskii, “The method of Lyapunov functions for systems of linear difference equations with almost periodic coefficients”, Sibirsk. Mat. Zh., 37:1 (1996),  170–174  mathnet  mathscinet  zmath; Siberian Math. J., 37:1 (1996), 147–150  isi
1992
26. S. M. Dobrovolskii, A. S. Kotyurgina, R. K. Romanovskii, “Stability of solutions of linear systems with an almost-periodic matrix”, Mat. Zametki, 52:6 (1992),  10–14  mathnet  mathscinet  zmath; Math. Notes, 52:6 (1992), 1178–1181  isi
1987
27. R. K. Romanovskii, “Exponentially splittable hyperbolic systems with two independent variables”, Mat. Sb. (N.S.), 133(175):3(7) (1987),  341–355  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:2 (1988), 335–349
1985
28. R. K. Romanovskii, “On Riemann matrices of the first and second kind”, Mat. Sb. (N.S.), 127(169):4(8) (1985),  494–501  mathnet  mathscinet  zmath; Math. USSR-Sb., 55:2 (1986), 485–492
1982
29. R. K. Romanovskii, “On Riemann matrices of the first and second kind”, Dokl. Akad. Nauk SSSR, 267:3 (1982),  557–560  mathnet  mathscinet  zmath
1976
30. R. K. Romanovskii, “The exponential dichotomy of the solutions of equations of hyperbolic type”, Uspekhi Mat. Nauk, 31:1(187) (1976),  259–260  mathnet  mathscinet  zmath
1975
31. R. K. Romanovskii, “Ergodic Theorem for a Class of Markov Processes with Local Interaction”, Probl. Peredachi Inf., 11:1 (1975),  72–79  mathnet  mathscinet  zmath; Problems Inform. Transmission, 11:1 (1975), 57–62
1971
32. R. K. Romanovskii, A. M. Biberman, “Criteria for the boundness of the solutions of the Cauchy problem for a sistem of hyperbolic difference equations”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971),  697–703  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:3 (1971), 711–718
1969
33. R. K. Romanovskii, “Tests for boundedness of the solutions of a certain mixed boundary value problem for a second order hyperbolic equation in a Banach space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 1,  60–66  mathnet  mathscinet  zmath
1965
34. R. K. Romanovskii, “Stability of solutions to the Cauchy problem for linear differential equations of the hyperbolic type”, Dokl. Akad. Nauk SSSR, 163:5 (1965),  1077–1080  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020